# SDR AALA202203185880

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,107 hours, 25,821 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D235920202
- Part serial: L3283
- Condition: Unserviceable
- Location: Zone 700 - Gears
- Part time: 42,110 hours, 16,271 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR SHOCK FAULT ECAM DISPLAYED AFTER TAKE OFF. LANDING GEAR WOULD NOT RETRACT. FLIGHT RETURNED TO ABQ LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203165880: REPLACED NLG SHOCK ABSORBER PER JOB CARD 26L71032001.** (CLOSED)
